MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4085 SURIGICAL TABLE
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the column covers and seat section covers were bent as a result of the table tipping over.During the time of the reported event, the patient was positioned in reverse orientation and the table top was translated to the maximum distance towards the head end of the table.Additionally, the table leg section was not installed.This positioning caused the table to become unstable as all of the patient's weight was on one side of the table's support column resulting in the reported event.The 4085 surgical table operator manual states, "reverse patient orientation, definition: the headrest is attached to the leg section and the patient oriented with head on headrest." the technician provided a quote for the repairs.The unit subject of the reported event is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.A steris account manager offered in-service training to the user facility on proper use and operation of the 4085 surgical table, specifically on the correct patient positioning practice; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their 4085 surgical table tipped over and the patient fell off of the table.No report of injury or procedure delay.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23843539
Report Number1043572-2025-00116
Device Sequence Number10030048
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public(01)00724995154783(11)190909
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURIGICAL TABLE
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown